Markov extensions and decay of correlations for certain Hénon maps
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 13-56
@incollection{AST_2000__261__13_0,
     author = {Benedicks, Michael and Young, Lai-Sang},
     title = {Markov extensions and decay of correlations for certain H\'enon maps},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {13-56},
     zbl = {1044.37013},
     mrnumber = {1755436},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__13_0}
}
Benedicks, Michael; Young, Lai-Sang. Markov extensions and decay of correlations for certain Hénon maps, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 13-56. http://www.numdam.org/item/AST_2000__261__13_0/

[B] R. Bowen. Equilibrium states and the ergodic theory of Anosov diffeomorphism, volume 470. Springer Lecture Notes in Math., 1975. | MR 442989 | Zbl 0308.28010

[BC1] M. Benedicks and L. Carleson. On iterations of 1-ax 2 on (-1,1). Ann. Math., 122:1-25, 1985. | MR 799250 | Zbl 0597.58016

[BC2] M. Benedicks and L. Carleson. The dynamics of the Hénon map. Ann. Math., 133:73-169, 1991. | Article | MR 1087346 | Zbl 0724.58042

[BY] M. Benedicks and L.-S. Young. Sinai-Bowen-Ruelle measures for certain Hénon maps. Invent. Math., 112:541-576, 1993. | Article | MR 1218323 | Zbl 0796.58025

[C] N. I. Chernov. Ergodic and statistical properties of piecewise linear hyperbolic automorphisms of the 2-torus. J. of Stat. Phys., 69:111-134, 1992. | Article | MR 1184772 | Zbl 0925.58072

[G] M. I. Gordin. The central limit theorem for stationary processes. Soviet Math. Dokl., 10(5):1174-1176, 1969. | MR 251785 | Zbl 0212.50005

[K] G. Keller. Un théorème de la limite centrale pour une classe de transformations monotones par morceaux. Comptes Rendus de l'Académie des Sciences, Série A, 291:155-158, 1980. | MR 605005 | Zbl 0446.60013

[L] F. Ledrappier. Propriétés ergodiques des mesures de Sinai. Publ. Math. IHES, 59, 1984. | Article | Numdam | MR 743818 | Zbl 0561.58037

[PS] C. Pugh and M. Shub. Ergodic attractors. Trans. Amer. Math. Soc., 312:1-54, 1989. | Article | MR 983869 | Zbl 0684.58008

[R] D. Ruelle. Thermodynamic formalism. Addison-Wesley, New-York, 1978. | MR 511655

[Y] L.-S. Young. Statistical properties of dynamical systems with some hyperbolicity. To appear in Ann. Math. | MR 1637655 | Zbl 0945.37009